Properties of Certain Subclasses of P-valent Functions Defined by Certain Integral Operator

المؤلفون

  • Maryam M. Miftah Department of Mathematics, Faculty of Education, Bani Waleed University مؤلف

DOI:

https://doi.org/10.58916/jhas.v8i5.101

الكلمات المفتاحية:

Analytic functions; p-valend functions; starlike functions; convex functions; uniformly starlike functions; uniformly convex functions.

الملخص

In this paper, we introduce standard definitions for new subclasses of uniformly starlike, uniformly convex p-valent functions, and study properties some of uniformly certain classes of analytic functions defined by certain integral operator.

التنزيلات

المراجع

R. Aghalary and J. M. Jahangiri, Inclusion Relations for k-uniformly Starlike and Related Functions Under Certain Integral Operators, Ball. Korean Math. Soc. 42(2005), No. 3, Pp. 623-629.

V. Agnhotri and R. Sing, Certain New Subclasses of Uniformly P-Valent Star like and Convex Functions, J Appl computer Math. 2013, Vol. 2, Iss. 4.

H. A. Al-Kharsani, Multiplier transformations and K-uniformly p-valent starlike functions, General Math. Vol. 17, no. 1 (2009), 13-22.

H. A. Al-Kharsani and S. S. Al-Hajiry, A note on certain inequalities for p-valent functions, Rec. 5 February, 2008.

M. K. Aouf, Some inclusion relationships associated with the komatu integral operator, Math. And Comput. Mod., 50(2009)1360-1366.

S. D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429-446.

J. H. Choi, M. Saigo and H. M. Srivastave, Some inclusion properties of a certain family of integral operators, J. Math. Anal. Appl. 276(2002) 432-445.

M. E. Drbuk and M. M. Miftah, Some Inclusion Relationships of Certain Subclasses of Analytic Functions Defined by Komatu Integral Operator, JEEEIT TRANSACTIONS,.Vol.1,No.2, December 2020.

R. M. EL-Ashwah, A. H. Hassan, Properties of Certain Subclass of p-valent meromorphic functions associated with certain linear operator, J. of the Egyptian Math. Soc.(2016)24, 226-232.

R. M. El-Ashwah and M. E. Drbuk, inclusion Relations for Uniformly Certain Classes of Analytic Functions, Int. J. Open Problems Complex Analysis, Vol. 7, No. 1, March 2015, ISSN 2074-2827.

R. M. El-Ashwah and M. E. Drbuk, Subordination Properties of p-Valent Functions Defined by Linear Operators, British Journal of Mathematics & Computer Science 4(21): 3000-3013, 2014.

R. M. El-Ashwah and M. E. Drbuk, Subordination Results of p-Valent Functions Defined by Linear Operator, Open Science Journal of Mathematics and Application 2015, 3(3): 50-57.

R. M. El-Ashwah and M. K. Aouf, Some Properties of New Integral Operator, Acta Universitatis Apulensis, No. 24/2021, Issn: 1582-5329, Pp. 51-61.

B. A. Frasin, Convexity of integral operators of p-valent functions, Mathematical and Computer Modelling, Volume. 51, Issues 5-6, March 2010, Pages 601-605.

A. W. Goodman, On the Schwarz-Christoffel transformation and p-valent functions, Trans. Amer. Math. Soc., 68 (1950), 204-223.

A. W. Goodman, Univalent functions, vol.I,II,Polyg0nal Publishing House, Washington, N. J., 1983.

Y. Komatu, On analytical prolongation of a family of operators, Math. (Cluj) 32 (1990), no. 55, 141-145.

S. Owa, On certain classes of p-valent functions with negative coefficients, Simon Stevin, 59(1985), no. 4, 385-402.

D. A. Patel and N. K. Thakare, On convex hulls and extreme points of p-valent starlike and convex classes with applications, Bull. Math. Soc. Sci. Math. Roum., 27 (1983), 145-160.

التنزيلات

منشور

2023-12-17

إصدار

القسم

Article

كيفية الاقتباس

Maryam M. Miftah. (2023). Properties of Certain Subclasses of P-valent Functions Defined by Certain Integral Operator . مجلة جامعة بني وليد للعلوم الإنسانية والتطبيقية, 8(5), 485-496. https://doi.org/10.58916/jhas.v8i5.101

الأعمال الأكثر قراءة لنفس المؤلف/المؤلفين

<< < 15 16 17 18 19 20 21 22 > >> 

المؤلفات المشابهة

1-10 من 21

يمكنك أيضاً إبدأ بحثاً متقدماً عن المشابهات لهذا المؤلَّف.